Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 264, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 13, 2011, 3:50 PM EDT for Marion County, Florida. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2011, 3:50 PM EDT (19:50 UTC)
- Expired
- Aug 13, 2011, 4:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 139 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 4:00 PM EDT | TSTM WND DMG | 3 Nnw Ocala, FL | *** 2 INJ *** THUNDERSTORM WINDS BLEW A LARGE TREE DOWN AND INTO A MOBILE HOME AT 4023 NW GAINESVILLE ROAD. TWO PEOPLE WERE INJURED AND TRAPPED INSIDE. THIS REPORT WAS RELAYED TO THE NWS BY THE FLORIDA STATE WATCH OFFICE AROUND 530 PM AT WHICH TIME BOTH PERSON |
| Aug 13, 4:12 PM EDT | TSTM WND DMG | 1 Nne Ocala, FL | THE FLORIDA STATE WATCH OFFICE RELAYED A REPORT FROM A MARION COUNTY SHERIFF DEPUTY OF WIND DAMAGE ALONG 1500 NORTHEAST 13TH STREET IN OCALA. TREES AND POWER LINES WERE BLOWN DOWN AND ROAD CREWS WERE RESPONDING TO THE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5484 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS52 KJAX 131950
SVRJAX
FLC083-132030-
/O.NEW.KJAX.SV.W.0264.110813T1950Z-110813T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 430 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANTHONY TO SILVER
SPRINGS SHORES...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF OCALA TO 6 MILES EAST OF OCALA...AND MOVING NORTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LYNNE...ANTHONY AND SPARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2942 8224 2939 8201 2923 8180 2903 8196
2922 8239
TIME...MOT...LOC 1950Z 189DEG 7KT 2929 8219 2916 8203
$$
SHULER1 follow-up statement
745
WWUS52 KJAX 132026
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SAT AUG 13 2011
FLC083-132035-
/O.EXP.KJAX.SV.W.0264.000000T0000Z-110813T2030Z/
MARION FL-
426 PM EDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY WILL
EXPIRE AT 430 PM EDT...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THUNDERSTORMS IN
THE SOUTHEASTERN PART OF THE COUNTY.
LAT...LON 2942 8224 2939 8201 2923 8180 2903 8196
2922 8239
TIME...MOT...LOC 2025Z 189DEG 7KT 2936 8218 2923 8202
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:31 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 13, 2:31 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EDT SAT AUG 13 2011 ...DECREASING RAIN CHANCES BY MONDAY... .SYNOPSIS...UPPER TROF AXIS HAS SHIFTED A BIT SE SINCE THIS MORNING. LOOKING AT H2O VAPOR SAT IMAGERY...AIR APPEARS RELATIVELY DRY IN THE MID AND UPPER LEVELS COMPARED TO MOISTURE PLUMES NW AND SE OF THE AREA. TSTMS HAVE BEGUN TO DEVELOP OVER THE NW AND S PORTIONS OF THE AREA CLOSER TO THIS DEEPER MOISTURE. EXTREME SE GA REMAINS NEARLY CLOUD-FREE AS OF 2 PM. EARLY AFTERNOON TEMPS RANGE FROM THE LOWER TO MID 90S ACROSS MOST OF THE AREA WITH ATLANTIC SEABREEZE ABOUT 5 MI INLAND AND W COAST SEABREEZE ABOUT 10 MI INLAND DUE TO SW LOW-LEVEL GRADIENT FLOW. .SHORT TERM...TSTMS WILL CONTINUE TO FIRE THRU THE AFTN AND EVENING AIDED BY VORT MAX TRAVERSING THE AREA IN CONCERT WITH SEABREEZES AND OUTFLOWS. BEST COVERAGE SHOULD BE BETWEEN THE I-75 AND HIGHWAY 301 CORRIDORS IN NE FL WITH A SECONDARY MAXIMUM OVER OUR NW ZONES. ENUF SW TO W FLOW SHOULD BE PRESENT TO PUSH ACTIVITY OVER THE COASTAL WATERS BY EARLY EVENING. E U.S. TROF IS PROGGED TO DIG OVER THE NEXT 48 HRS. THIS SHOULD EVENTUALLY BRING IN DRIER AIR INTO THE AREA FROM THE NW. SUN SHOULD SEE SIMILAR PRECIP COVERAGE AND PATTERN TO TODAY. BY MON... SCATTERED POPS SHOULD BE CONFINED TO NE FL WITH ISOLD POPS OVER SE GA. FOR TEMPS...LEANED HEAVILY TOWARD THE MAV DURING THE DAY ON SUN AS NAM APPEARS TO GENERATE TOO MUCH CLOUD COVER...KEEPING MAX TEMPS MOSTLY IN THE UPPER 80S. OTHERWISE...A BLEND HAS BEEN USED. .LONG TERM...TEMPS SHOULD BE CLOSE TO NORMAL THRU THE PERIOD DUE TO E COAST TROF. POPS WILL START THE PERIOD BELOW NORMAL BUT RETURN TO NEAR NORMAL BY LATE IN THE COMING WEEK. FEW CHANGES HAVE BEEN MADE TO EXISTING FORECAST. && .AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NE FL THIS AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE POSSIBLE. HAVE INTRODUCED TS TO ALL OF OUR FL TAF SITES BETWEEN 19-20Z WITH CONVECTIVE GUSTS UP TO 30 KTS. CHANCES OF TS ARE LESS LIKELY AT SSI THIS EVENING AS THE SEA BREEZE HAS ALREADY SHIFTED WEST OF THE SITE. PRECIP WILL DIMINISH AFTER SUNSET WITH SKIES CLEARING THROUGH THE NEXT AS WSW LOW LEVEL FLOW DEVELOPS. BASED ON RECENT HEAVY RAINFALL AND LIKELIHOOD OF RAINFALL AT GAINESVILLE AND CECIL FIELD AGAIN THIS EVENING HAVE A PERIOD OF IFR DUE TO BR/LOW CIGS EARLY SUN MORNING. && .MARINE...ONSHORE FLOW THIS AFTERNOON AND EVENING WILL SHIFT WSW OVER NIGHT WITH WINDS 10-15 KTS AND COMBINED SEAS 1-3 FT. COULD SEE SOME ISOLATED STRONG STORMS MOVE OFFSHORE OF THE ATLANTIC COAST THIS EVENING DUE TO LIGHT WESTERLY STEERING FLOW. LATE MON INTO TUE FLOW SHIFTS NNE AS A BROAD SURFACE LOW MOVES WESTWARD FROM S GA AND HIGH PRESSURE EXTENDS DOWN THE ATLANTIC SEA BOARD STATES. WINDS ARE EXPECTED TO BE EAST 10 KTS OR LESS WITH SEAS 2-3 FT TUE THROUGH THU WITH SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY. && .FIRE WEATHER...DRIER AIR WILL FILTER OVER THE AREA FROM THE NORTH MONDAY...WITH HIGH DISPERSION NEAR 70 TO 75 ACROSS SE GA AND PORTIONS OF NE FL MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES...BUT IT WILL BE POSSIBLE FOR BRIEF PERIODS OF NEAR CRITICAL VALUES ACROSS THE SUWANNEE RIVER VALLEY ZONES OF N FL MON AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 96 72 95 / 40 40 30 20 SSI 78 93 76 93 / 30 40 30 10 JAX 75 95 74 96 / 30 50 30 30 SGJ 76 92 76 93 / 30 50 30 40 GNV 74 94 73 95 / 30 40 30 30 OCF 74 95 75 95 / 20 30 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI
Hazardous weather outlook, Aug 13, 10:30 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 AM EDT SAT AUG 13 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1030 AM EDT SAT AUG 13 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... ...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITIES WILL PUSH HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS THIS AFTERNOON AND EVENING AS THE SEABREEZES INTERACT WITH THE NEXT IN A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING...AND POSSIBLE HAIL. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES IS POSSIBLE DUE TO THE SLOW STORM MOTION. STORMS WILL EVENTUALLY SHIFT EAST TOWARD THE ATLANTIC COAST LATE IN THE DAY AND MAY MOVE INTO THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED ACROSS NORTHEAST FLORIDA ON MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTH CENTRAL FLORIDA EACH AFTERNOON THROUGH WEDNESDAY. A FEW STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT LIGHTNING. SCATTERED STORMS RETURN AREA-WIDE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE FOR THEIR AREA IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/SEC
In the hours before
Special weather statement, Aug 13, 3:04 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT SAT AUG 13 2011
GAZ132-133-131945-
COFFEE-JEFF DAVIS-
304 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...
AT 304 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF SNIPESVILLE...OR 11
MILES NORTH OF BROXTON...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE THROUGH 345 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3180 8269 3164 8274 3173 8298 3179 8294
3179 8291 3179 8287 3182 8284 3183 8280
TIME...MOT...LOC 1904Z 284DEG 5KT 3178 8288
ZAPPESpecial weather statement, Aug 13, 3:18 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SAT AUG 13 2011
FLZ037-040-132000-
MARION-PUTNAM-
318 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SALT SPRINGS...MOVING
NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...GEORGETOWN AND WELAKA THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2923 8174 2948 8182 2950 8161 2933 8164
2932 8167 2929 8164 2923 8165
TIME...MOT...LOC 1919Z 175DEG 9KT 2931 8170
SHULERSpecial weather statement, Aug 13, 3:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 PM EDT SAT AUG 13 2011 FLZ032-033-132015- CLAY-ST. JOHNS- 322 PM EDT SAT AUG 13 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF PICOLATA...OR 14 MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS... PICOLATA AND BAKERSVILLE THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3011 8158 2990 8138 2984 8170 2990 8176 TIME...MOT...LOC 1923Z 229DEG 7KT 2991 8166 SHULER
Special weather statement, Aug 13, 3:32 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT SAT AUG 13 2011
FLZ033-037-132015-
PUTNAM-ST. JOHNS-
332 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM AND SOUTHERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF BOSTWICK...OR 10 MILES
NORTHWEST OF PALATKA...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2975 8142 2973 8176 2980 8181 2984 8173
2984 8159 2988 8160 2989 8160 2991 8155
TIME...MOT...LOC 1933Z 249DEG 9KT 2978 8173
SHULERSpecial weather statement, Aug 13, 3:38 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT SAT AUG 13 2011
GAZ135-136-132030-
APPLING-WAYNE-
338 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 339 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF SURRENCY...MOVING
NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3183 8205 3183 8201 3179 8198 3180 8195
3176 8193 3176 8191 3173 8191 3161 8217
3175 8224 3185 8208
TIME...MOT...LOC 1939Z 233DEG 18KT 3174 8210
ZAPPESpecial weather statement, Aug 13, 3:45 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT SAT AUG 13 2011
FLZ040-132045-
MARION-
345 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...
AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
LOWELL TO 3 MILES NORTHWEST OF SILVER SPRINGS SHORES...MOVING NORTH
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SILVER SPRINGS SHORES...SANTOS...OCALA AIRPORT...OCALA...LOWELL...
LYNNE...ANTHONY...REDDICK...SPARR AND BURBANK THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8224 2939 8201 2923 8180 2903 8196
2922 8239
TIME...MOT...LOC 1946Z 189DEG 7KT 2928 8219 2915 8203
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:14 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 12, 9:39 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 13, 1:45 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Aug 13, 3:18 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Aug 13, 3:22 PM EDT | Special Weather Statement | JAX | Saint Johns | 53 min |
| Aug 13, 3:32 PM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| Aug 13, 3:37 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 38 min |
| Aug 13, 3:45 PM EDT | Special Weather Statement | JAX | Marion | 60 min |
| Aug 13, 3:46 PM EDT | Areal Flood Advisory | JAX | Putnam | 89 min |
| Aug 13, 3:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Aug 13, 4:03 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Aug 13, 4:05 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Aug 13, 4:13 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 26 min |
| Aug 13, 4:14 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 91 min |
| Aug 13, 4:15 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 45 min |
| Aug 13, 4:15 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Putnam, Saint Johns | 60 min |
| Aug 13, 4:19 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 56 min |
| Aug 13, 4:23 PM EDT | Special Marine Warning | JAX | 52 min | |
| Aug 13, 4:24 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 51 min |
| Aug 13, 4:30 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 90 min |
| Aug 13, 4:34 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 86 min |
| Aug 13, 4:46 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 89 min |
| Aug 13, 4:48 PM EDT | Areal Flood Advisory | JAX | Marion | 87 min |
| Aug 13, 4:55 PM EDT | Special Marine Warning | JAX | 73 min | |
| Aug 13, 4:57 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 63 min |
| Aug 13, 5:14 PM EDT | Special Weather Statement | JAX | Flagler | 31 min |
| Aug 13, 5:18 PM EDT | Special Weather Statement | JAX | Duval | 27 min |
| Aug 13, 5:24 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 51 min |
| Aug 13, 5:35 PM EDT | Areal Flood Advisory | JAX | Duval | 115 min |
| Aug 13, 6:05 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Aug 13, 6:06 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Aug 13, 6:19 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Aug 13, 6:29 PM EDT | Special Marine Warning | JAX | 43 min | |
| Aug 13, 6:38 PM EDT | Special Marine Warning | JAX | 19 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.